Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can cause dark and maroon colored urination after taking Aceclofenac?

I was in fasting and yesterday when I woke up use wash room is was surprised to see my urine colour dark meroon colour. Previous day I take a pain killers tablet accilofenic tablet but today when I woke up for sehri when I go wash room again my urine colour is more darker then day before
Sat, 11 Aug 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Unfortunately you haven't provided the necessary details to help me narrow down the list of potential causes. Maroon color usually means that blood is present in the urine. If for example you had a renal colic (flank pain that may move towards the front and lower part of the abdomen) and aceclofenac was used to relieve it, then blood in the urine is expected. A urinalysis will confirm or exclude hematuria. So please send another query with more details about your medical history and complaints.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

having tooth pain after getting it temporarily filled now taking ornidaole with ofloxacin and aceclofenac with paracetamol and serasopeptidase...